Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Weakness in body, shivering, sweating, headache after taking pylo kit. Side effects?

I have been taking pylo kit for the past 4 days. On day2 I had weakness in my body , shivering and sweating an hrs or 2 after taking the tablets which lasted for hour and subsided when I took something to eat. Day 3 I got a very severe headache. Day 5 I experienced the weakness again. My tongue seems bigger than usual. Are these the side effects or should I stop taking the drug.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

It is possible that the symptoms are side effects of the medication. Some of the symptoms can also be related to the infection you are fighting.

If the symptoms continue or progress then you may want to consider visiting your doctor for an evaluation.
The pylo kit is unlikely to contain antibiotics and if you have a urinary tract infection you need antibiotics to treat it effectively.

I hope this helps
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor